# SDR 2004UALA00438

- Difficulty date: May 4, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 42,054 hours, 15,535 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT DIVERTED DUE TO ELECTRICAL ODOR IN COCKPIT.  LT RECIRC FAN REMOVED AS SUSPECT. NO FAULT FOUND. BOTH RECIRC FAN HEPA FILTERS REPLACED.  COOLING FANS AIR BARRIER FILTER REPLACED. 1 HOUR TEST FLIGHT COULD NOT DUPLICATE ODOR.  NO DISCREPANCIES FOUND.
